# SDR EIA2006032

- Difficulty date: March 12, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 115,998 hours, 25,041 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Nr 3 Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BTB, LOST NR 3 HYDRAULIC SYSTEM.  TRACED TO NR 3 SYSTEM PRESSURE TRANSMITTER.  REPLACED TRANSMITTER PER MM29-31-01, SERVICED SYSTEM AND OPS CK PER MM 26-31-00.
